CureZone   Log On   Join
Re: Sores on the tongue after ACV
 
rudenski Views: 12,114
Published: 12 years ago
 
This is a reply to # 1,329,980

Re: Sores on the tongue after ACV


Try squeezing a lemon slice or two for several days and see if it has the same effect. If it does have the same effect then your gut may be too alkaline causing the rest of your body to be very acidic. If the squeezed lemon water does have the same effect then I would suggest drinking several glasses of water with a tiny pinch of Sea Salt for several days and then try acv again.
 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.391 sec, (1)